THE FEKETE-SZEGO PROBLEM FOR A GENERAL CLASS OF BI-UNIVALENT FUNCTIONS SATISFYING SUBORDINATE CONDITIONS


Altınkaya Ş., Yalcin S.

SAHAND COMMUNICATIONS IN MATHEMATICAL ANALYSIS, vol.5, no.1, pp.1-7, 2017 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2017
  • Journal Name: SAHAND COMMUNICATIONS IN MATHEMATICAL ANALYSIS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.1-7
  • Keywords: Bi-univalent functions, Convex functions with respect to symmetric points, Subordination, Fekete-Szego inequality, SUBCLASS
  • Bursa Uludag University Affiliated: Yes

Abstract

In this work, we obtain the Fekete-Szego inequalities for the class P-Sigma (lambda, phi) of bi-univalent functions. The results presented in this paper improve the recent work of Prema and Keerthi [11].